# SDR SWIA200515142

- Difficulty date: June 13, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 18,899 hours, 27,815 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, RECEIVED CONTROL FAULT ON FLAPS.  REPLACED STALL WARNING TEST PANEL ON CENTER PEDESTAL.  CLEANED LEFT WING OUTBOARD FLAP CONNECTOR.  OPERATIONAL CHECK GOOD.
